Alert archive / Ohio / Special Weather Statements in 2024

Special Weather Statement, NWS Cleveland, OH

November 10, 2024Portage County, Summit County, Ohio

NWS Cleveland, OH issued this special weather statement at Nov 10, 2024, 10:13 PM EST for Portage County, Summit County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 10, 2024, 10:13 PM EST (03:13 UTC)
Expired
Nov 10, 2024, 11:00 PM EST
In force
47 min
Issued by
NWS Cleveland, OH
Hail
0.00 in
Wind
40

Counties Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 3.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2024-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2024-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

700 
WWUS81 KCLE 110313
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
1013 PM EST Sun Nov 10 2024
 
OHZ013-020>023-031-032-110400-
Summit OH-Geauga OH-Portage OH-Stark OH-Medina OH-Trumbull OH-
Wayne OH-
1013 PM EST Sun Nov 10 2024

...GUSTY SHOWERS WILL IMPACT NORTHWESTERN TRUMBULL...PORTAGE...
SOUTHEASTERN GEAUGA...SOUTHEASTERN MEDINA...NORTH CENTRAL STARK...
SUMMIT AND NORTHEASTERN WAYNE COUNTIES THROUGH 1100 PM EST...

At 1013 PM EST, Doppler radar was tracking gusty showers along a line
extending from near Macedonia to near Creston. Movement was east at
50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Akron, Ravenna, Cuyahoga Falls, Kent, Barberton, Green, Hudson,
Wadsworth, Twinsburg, Tallmadge, Streetsboro, Rittman, Newton Falls,
Mogadore, Doylestown, Hartville, Garrettsville, Mantua, West
Farmington, and Bristolville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4092 8192 4133 8139 4145 8074 4096 8116
TIME...MOT...LOC 0313Z 256DEG 42KT 4128 8147 4093 8194 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

Saunders

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Nov 10, 9:45 PM EST, 28 minutes earlier.

Area forecast discussion, Nov 10, 9:45 PM EST, 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
945 PM EST Sun Nov 10 2024

.SYNOPSIS...
A cold front will sweep eastward through the local area this
evening through the wee hours of Monday morning and a secondary
cold front will sweep southeastward across our region Monday
afternoon through early evening. Behind the second cold front, a
ridge builds gradually from the Upper Midwest through the
middle of this week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
9:40 PM Update:
A broken line of low-topped convection has developed right along
the cold front from central Lake Erie southwest down the I-71
corridor. This will continue to sweep east through the remainder
of the evening as the front quickly moves through the rest of
our area. The potential for "funny business" with this strongly
forced, strongly sheared convection is low but not quite zero. A
small amount of low-level instability (0-3km CAPE of 50-100
J/KG) has developed and the convection is surface-based, with
0-3km shear values of 50-60kt. There was a bit of severe weather
in Michigan earlier this evening, including a couple of likely
brief/weak tornadoes based on radar-indicated tornadic debris
signatures. The environment in our local area isn't much
different from what was in place over Michigan, though we are a
bit more displaced from the stronger forcing and the instability
is a bit shallower this far south. Thus far the activity has
behaved, but if any line segments are able to become slightly
more north-south oriented and take greater advantage of the very
strong 0-3km shear, concern could briefly/locally increase. The
main concern if anything turned severe would be very isolated
straight-line wind damage or a brief/weak QLCS tornado.

Otherwise, the prior forecast is on track and only minor
changes were needed with this update.

Previous Discussion:
Aloft, SW'erly flow veers to W'erly over our entire CWA by
daybreak Monday as a potent trough traverses our region
generally from west to east this evening through the wee hours
of Monday morning and is followed by a weak/subtle shortwave
ridge building from the north-central United States and
vicinity. At the surface, a trough lingers over our region as a
vertically-stacked and occluded low moves from the northwestern
Great Lakes to southern QC, which will allow a cold front to
sweep E'ward through our region between about 7 PM EST this
evening and the wee hours of Monday morning. Periods of rain,
heavy at times, are expected due to low-level convergence/ascent
along the cold front amidst sufficient moisture and weak
potential instability in the lowest 1 km AGL, and moist
isentropic ascent preceding the trough axis aloft. Net low-level
CAA behind the front will contribute to lows reaching the 40's
to lower 50's around daybreak Monday morning. In addition, odds
favor fair weather behind the cold front as stabilizing
subsidence accompanies the aforementioned shortwave ridge.
However, a somewhat moist W'erly mean low-level flow amidst 850
mb temperatures falling to near 2C over ~14C Lake Erie may
allow isolated/light lake-effect rain showers to stream
generally E'ward from the lake and impact the primary snow belt
of NE OH and NW PA toward and through daybreak. However,
lake-induced CAPE and equilibrium levels are expected to be
very marginal for lake-effect cumuliform clouds to be thick
enough to produce precip.

On Monday, the shortwave ridge exits E'ward by midday and is
followed by cyclonic W'erly to NW'erly aloft and embedded
shortwave troughs through daybreak Tuesday. The strongest of
these shortwave troughs is expected to move from the western
Great Lakes to New England between midday Monday and daybreak
Tuesday. At the surface, a trough lingers over our region and a
secondary cold front is forecast to sweep SE'ward through
northern OH and NW PA Monday afternoon through early evening.
Behind the front, a ridge builds very gradually from the north-
central United States and vicinity. This weather pattern at the
surface and aloft will maintain net low-level CAA across our
CWA. Limited daytime heating is expected to allow highs to reach
the 50's late Monday afternoon. Overnight lows are expected to
range from the lower 30's in southeastern Erie County and
eastern Crawford County to the mid 30's to lower 40's elsewhere
in NW PA. In northern OH, overnight lows are expected to reach
the mid 30's to lower 40's. Lows will be reached around daybreak
Tuesday.

Light lake-effect rain showers remain possible in the primary
snow belt of NE OH and NW PA through midday on Monday as the
aforementioned thermodynamic environment over Lake Erie changes
little and mean low-level flow varies between W'erly and
WSW'erly. During Monday afternoon through early evening,
scattered rain showers are possible along the cold front as it
sweeps SE'ward across our region and low-level convergence/ascent
along the front coincide with sufficient moisture and weak
potential instability in the lowest 1 km AGL. The best chance
for showers along the front exists over eastern Lake Erie and
across the primary snow belt of NE OH/NW PA as forcing for
ascent along the front combined with sufficient low-level
moisture and weak lake-induced CAPE result in somewhat steadier
lake-enhanced rain. Behind the front, 850 mb temperatures
fall to near -2C over ~14C Lake Erie amidst sufficient moisture.
Mean flow veers to NW'erly and then to N'erly and will allow
lake-effect rain showers to stream generally SE'ward and then
S'ward from Lake Erie. These lake-effect showers will likely
remain light as limited low-level moisture above 850 mb
contributes to weak lake-induced instability. Sufficient low-
level CAA and nocturnal cooling may allow a few wet snowflakes
to mix-in with rain after midnight Tuesday morning in southeastern
Erie County and eastern Crawford County in NW PA. However, no
snow accumulation is expected. Lake-effect precip is expected to
end by daybreak as low-level dry air advection and a lowering
subsidence inversion cause lake-effect CAPE to wane greatly.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Dry weather is favored for the majority of the short term period as
an upper ridge and surface high build over the region. Will
generally see a clearing trend with cloud cover throughout the day
Tuesday with high clouds returning as a warm front approaches from
the southwest during the day Wednesday. The warm front will lift
into the area Wednesday night and shower chances will begin to
increase on the western fringe of the forecast area in the last few
hours of the forecast period. With that being said, there's still
some uncertainty in how much moisture will be available, so it's
possible that a drier scenario with more virga than showers unfolds.

Tuesday will be the chilliest day of the week with highs in the 40s
and lower 50s and overnight lows in the 20s and lower 30s
anticipated. Temperatures begin to warm Wednesday and Wednesday
night and expect maximum temps in the 50s and minimum temps in the
upper 30s to lower 40s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
An upper trough and surface cold front will cross the local area on
Tuesday, although there is still a bit of uncertainty in the exact
timing/track of the associated surface low as it tracks east
somewhere across the Great Lakes. Either way, most locations will
likely see at least a few light showers at some point early Thursday
morning through the afternoon. Lake-enhanced showers may continue
through Friday as upper troughing potentially persists across the
lower Great Lakes before drier weather returns for the majority of
the weekend as an upper ridge builds east from the Mississippi
Valley. The next system will begin to approach from the east at some
point late in the weekend, but still too much spread in extended
guidance to get specific with any potential precipitation timing.

Above normal temperatures are anticipated through the long term
period with temperatures in the 50s expected Thursday through
Sunday. A few spots may climb into the lower 60s on Sunday.
Generally expect lows in the upper 30s to lower 40s each night.

&&

.AVIATION /00Z Monday THROUGH Friday/...
A cold front is approaching TOL and FDY as of 0z, and will sweep
across the area through 5z. Ceilings remain MVFR to IFR from CLE
to MFD points east. The back edge of this lower cloud deck is
inching east, though it's likely that eastern sites such as ERI,
YNG and CAK don't see much improvement until the front moves
through. The front will be accompanied by a broken band of
showers, with brief MVFR visibility and gusty winds possible.
Conditions will improve to VFR behind the front. A stratus deck
will move back in for several hours Monday morning, bringing
ceilings back to low VFR or MVFR at most terminals. A second
cold front approaches from the northwest late Monday afternoon.
Ceilings should rise to VFR ahead of the front, with a few
showers potentially accompanying this second front as well...
especially from CLE and MFD points east. Otherwise, a few lake
effect showers may occur near ERI in west-southwest flow ahead
of the front but are expected to be light and disorganized.

South-southwest winds at 8 to 16 knots with a few gusts to 25
knots are in place ahead of the front, and will turn more west-
southwest behind the front. Gusts will continue for a few hours
behind the front before lulling overnight into early Monday at
most terminals away from Lake Erie. Winds remain west-southwest
on Monday and increase to 10 to 18 knots with gusts 20 to 30
knots during the afternoon ahead of the approaching front.
Included a brief window of LLWS at several terminals this
evening, as surface winds may decouple just enough to allow it
with 40 to 50kt west-southwest winds located just 1-2k feet
aloft. Any LLWS will quickly end as the front moves through.

Outlook...Lake effect clouds and showers may lead to non-VFR in
northeast OH and northwest PA through early Tuesday. Additional
periods of rain and non-VFR are possible area- wide this
Wednesday night through Friday.

&&

.MARINE...
Unsettled conditions will persist on Lake Erie through Tuesday as a
series of cold fronts cross the region. Southwest winds 20 to 25
knots are anticipated over the entire lake starting tonight, although
the open waters of the central and eastern basins may approach 30
knots overnight. The strongest winds are anticipated as the second
cold front moves over the lake late Monday afternoon into Monday
evening with sustained west to northwest winds of 25 to 30 knots
expected. Winds may briefly approach gale force in the open waters
east of The Islands with the frontal passage, but opted against any
gale headlines since winds will likely be in the 30 to 32 knot
range. Winds diminish to 20 to 25 knots late Monday night before
shifting to the northeast and diminishing to 10 to 15 knots by mid-
afternoon Tuesday.

Small Craft Advisories remain in effect for the entire lake through
Tuesday morning. Will need to keep an eye on the potential for a Low
Water Advisory in the western basin of Lake Erie, primarily with the
peak winds Monday evening. With that being said, winds may shift to
the northwest before water levels fall below the critical mark for
safe navigation (which is currently 9 inches above low water datum).
Can't completely rule out the water level at Toledo getting close to
the critical mark tonight, but would like to see winds trend a bit
higher than currently forecast.

Overall, quiet marine conditions are expected Tuesday evening
through most of Saturday. The next round of headlines may be needed
as offshore winds increase Wednesday night into Thursday, but as of
now forecast winds are below Small Craft Advisory criteria.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 AM EST Tuesday for LEZ142-143.
     Small Craft Advisory until 1 PM EST Tuesday for LEZ144>149.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka/Sullivan
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Sullivan
MARINE...Maines
Hazardous weather outlook, Nov 10, 10:05 PM EST, 8 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1005 PM EST Sun Nov 10 2024

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-120315-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
1005 PM EST Sun Nov 10 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-120315-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1005 PM EST Sun Nov 10 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

A brief period of near gale-force winds is expected late this
evening into tonight as a cold front sweeps across Lake Erie.
Sustained west- southwest winds to 30 knots with gusts to 40 knots
are forecast.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A brief period of near gale-force winds is expected late Monday
afternoon and evening as another cold front drops across Lake Erie.
Sustained west-northwest winds of 30 to 35 knots with gusts to 40
knots are forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-120315-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
1005 PM EST Sun Nov 10 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Water levels in the western basin of Lake Erie may reach or fall
below the critical mark for safe navigation on Monday. Stay tuned
for forecast updates.

A cold front will drop across western Lake Erie Monday afternoon and
evening. A brief period of sustained west-northwest winds of 25 to
30 knots with gusts 35 to 40 knots is forecast along and just behind
the frontal passage.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 10, 8:48 PM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
848 PM EST Sun Nov 10 2024

OHZ010-019-020-028>030-110230-
Crawford OH-Huron OH-Richland OH-Medina OH-Lorain OH-Ashland OH-
848 PM EST Sun Nov 10 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN HURON...NORTHWESTERN
RICHLAND...SOUTHWESTERN MEDINA...NORTHERN ASHLAND...NORTHEASTERN
CRAWFORD AND SOUTHWESTERN LORAIN COUNTIES THROUGH 930 PM EST...

At 848 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of New London to near New
Washington. Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Grafton, Willard, Wellington, New London, Plymouth, Savannah, Eaton,
Oberlin, Sullivan, Lagrange, Penfield, Pittsfield, Greenwich,
Spencer, North Fairfield, Rochester, Nova, and Eaton Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4097 8293 4100 8289 4099 8283 4104 8283
      4115 8268 4135 8200 4096 8217
TIME...MOT...LOC 0148Z 250DEG 41KT 4113 8253 4101 8286

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Nov 10, 9:30 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
930 PM EST Sun Nov 10 2024

OHZ010-020-021-029>031-110315-
Summit OH-Richland OH-Medina OH-Lorain OH-Wayne OH-Ashland OH-
930 PM EST Sun Nov 10 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN RICHLAND...MEDINA...
NORTHERN ASHLAND...NORTHERN SUMMIT...NORTHWESTERN WAYNE AND
SOUTHEASTERN LORAIN COUNTIES THROUGH 1015 PM EST...

At 930 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Grafton to near Shelby. Movement was east
at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Medina, Ashland, Cuyahoga Falls, Brunswick, Hudson, Wadsworth,
Twinsburg, Macedonia, Rittman, Lodi, Creston, West Salem, Chippewa
Lake, Savannah, Polk, Stow, Brecksville, Norton, and Hinckley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4086 8263 4123 8203 4128 8164 4128 8157
      4129 8156 4131 8140 4126 8139 4089 8187
TIME...MOT...LOC 0230Z 259DEG 37KT 4120 8204 4088 8256

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Nov 10, 10:13 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1013 PM EST Sun Nov 10 2024

OHZ013-020>023-031-032-110400-
Summit OH-Geauga OH-Portage OH-Stark OH-Medina OH-Trumbull OH-
Wayne OH-
1013 PM EST Sun Nov 10 2024

...GUSTY SHOWERS WILL IMPACT NORTHWESTERN TRUMBULL...PORTAGE...
SOUTHEASTERN GEAUGA...SOUTHEASTERN MEDINA...NORTH CENTRAL STARK...
SUMMIT AND NORTHEASTERN WAYNE COUNTIES THROUGH 1100 PM EST...

At 1013 PM EST, Doppler radar was tracking gusty showers along a line
extending from near Macedonia to near Creston. Movement was east at
50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Ravenna, Cuyahoga Falls, Kent, Barberton, Green, Hudson,
Wadsworth, Twinsburg, Tallmadge, Streetsboro, Rittman, Newton Falls,
Mogadore, Doylestown, Hartville, Garrettsville, Mantua, West
Farmington, and Bristolville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4092 8192 4133 8139 4145 8074 4096 8116
TIME...MOT...LOC 0313Z 256DEG 42KT 4128 8147 4093 8194

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 8:48 PM ESTSpecial Weather StatementCLEHuron42 min
Nov 10, 9:17 PM ESTSpecial Marine WarningCLE88 min
Nov 10, 9:30 PM ESTSpecial Weather StatementCLEMedina45 min
Nov 10, 10:15 PM ESTSpecial Marine WarningCLE90 min
Nov 10, 11:00 PM ESTSpecial Weather StatementCLETrumbull30 min
Nov 11, 2:56 PM ESTLow Water AdvisoryCLE7 hr
Nov 11, 6:17 PM ESTSpecial Marine WarningCLE88 min

Nearby

Special Weather Statements in Ohio, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.